RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 53–58 (Mi mz6458)  

Estimates of a class of linear differentials of operators with constant complex coefficients

A. A. Kuleshov


Full text: PDF file (373 kB)

English version:
Mathematical Notes, 1980, 28:1, 490–493

Bibliographic databases:

UDC: 517
Received: 13.07.1977

Citation: A. A. Kuleshov, “Estimates of a class of linear differentials of operators with constant complex coefficients”, Mat. Zametki, 28:1 (1980), 53–58; Math. Notes, 28:1 (1980), 490–493

Citation in format AMSBIB
\Bibitem{1}
\by A.~A.~Kuleshov
\paper Estimates of a class of linear differentials of operators with constant complex coefficients
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 53--58
\mathnet{http://mi.mathnet.ru/mz6458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585059}
\zmath{https://zbmath.org/?q=an:0446.35024}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 490--493
\crossref{https://doi.org/10.1007/BF01159425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz6458
  • http://mi.mathnet.ru/eng/mz/v28/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020